An imbedding problem for algebraic number fields
Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 27-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_1_a6,
author = {S. P. Demushkin},
title = {An imbedding problem for algebraic number fields},
journal = {Doklady Akademii Nauk},
pages = {27--28},
year = {1962},
volume = {144},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a6/}
}
S. P. Demushkin. An imbedding problem for algebraic number fields. Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 27-28. http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a6/